Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 873274, 7 pages
http://dx.doi.org/10.1155/2009/873274
Research Article

A Note on Strong Convergence of Sums of Dependent Random Variables

1Department of Mathematic, National Tsing Hua University, Hsinchu 30043, Taiwan
2School of Mathematics and Statistics F07, University of Sydney, Sydney, NSW 2006, Australia

Received 5 August 2009; Revised 25 November 2009; Accepted 3 December 2009

Academic Editor: Mohammad Fraiwan Al-Saleh

Copyright © 2009 Tien-Chung Hu and Neville C. Weber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kuczmaszewska, “The strong law of large numbers for dependent random variables,” Statistics & Probability Letters, vol. 73, no. 3, pp. 305–314, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Móricz, “The strong laws of large numbers for quasi-stationary sequences,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 38, no. 3, pp. 223–236, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Chobanyan, S. Levental, and H. Salehi, “Strong law of large numbers under a general moment condition,” Electronic Communications in Probability, vol. 10, pp. 218–222, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. F. Stout, Almost Sure Convergence, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  5. T.-C. Hu, A. Rosalsky, and A. I. Volodin, “On convergence properties of sums of dependent random variables under second moment and covariance restrictions,” Statistics & Probability Letters, vol. 78, no. 14, pp. 1999–2005, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. Lyons, “Strong laws of large numbers for weakly correlated random variables,” The Michigan Mathematical Journal, vol. 35, no. 3, pp. 353–359, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. J. Serfling, “Moment inequalities for the maximum cumulative sum,” Annals of Mathematical Statistics, vol. 41, pp. 1227–1234, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet